Journal of Applied Mathematics and Physics

Vol.3 No.9(2015), Paper ID 60073, 11 pages

DOI:10.4236/jamp.2015.39148

 

(f, p)-Asymptotically Lacunary Equivalent Sequences with Respect to the Ideal I

 

Tunay Bilgin

 

Department of Mathematics, Education Faculty, Yuzuncu Yil University, Van, Turkey

 

Copyright © 2015 Tunay Bilgin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bilgin, T. (2015) (f, p)-Asymptotically Lacunary Equivalent Sequences with Respect to the Ideal I. Journal of Applied Mathematics and Physics, 3, 1207-1217. doi: 10.4236/jamp.2015.39148.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.